RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Manuilov, Vladimir Markovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 26
Presentations: 17

Number of views:
This page:1279
Abstract pages:4679
Full texts:1872
References:661
Associate professor
Doctor of physico-mathematical sciences (2000)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 17.04.1961
E-mail: ,
Website: http://mech.math.msu.su/~manuilov
Keywords: operator $K$-theory.

Subject:

A categorial-algebraic description of $K$-theory for $C^*$-algeras was obtained. In a series of joint papers with K. Thomsen coincidence of $E$-theory of Connes–Higson with the functor of $C^*$-algebra extensions was proved. Relations between almost, asymptotic and Fredholm representations of discrete groups were studied. Diagonalization theorem for compact operators on Hilbert $C^*$-modules was proved for a wide class of $C^*$-algebras.

Biography

Graduated from Faculty of Mathematics and Mechanics of M. V. Lomonosov Moscow State University (MSU) in 1983 (department of higher geometry and topology). Ph.D. thesis was defended in 1987. D.Sci. thesis was defended in 2000. A list of my works contains more than 50 titles. Since 1996 I jointly with A. S. Mishchenko and E. V. Troitsky have led the research seminar at MSU on non-commutative topology.

   
Main publications:
  • Manuilov V. M. Diagonalization of compact operators in Hilbert modules over finite $W^*$-algebras // Annals of Global Anal. and Geom. 1995, 13(3), 207–226.
  • Manuilov V. M., Thomsen K. Quasidiagonal extensions and sequentially trivial asymptotic homomorphisms // Adv. Math. (2000), 154, 258–279.

http://www.mathnet.ru/eng/person8520
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/237646

Publications in Math-Net.Ru
2018
1. V. M. Manuilov, “Symmetrization of Cuntz' Picture for the Kasparov $KK$-Bifunctor”, Funktsional. Anal. i Prilozhen., 52:3 (2018),  32–41  mathnet  elib; Funct. Anal. Appl., 52:3 (2018), 186–193  isi  scopus
2017
2. V. M. Manuilov, “Pairs of operators with equal defect from unitarity and their relative index”, Mat. Sb., 208:10 (2017),  113–125  mathnet  mathscinet  elib; Sb. Math., 208:10 (2017), 1523–1534  isi  scopus
2008
3. V. M. Manuilov, Yu. Chao, “On Almost Representations of Groups with Property (T)”, Mat. Zametki, 84:2 (2008),  219–230  mathnet  mathscinet  elib; Math. Notes, 84:2 (2008), 207–217  isi  scopus
2005
4. V. M. Manuilov, K. Thomsen, “Translation Invariant Asymptotic Homomorphisms and Extensions of $C^*$-Algebras”, Funktsional. Anal. i Prilozhen., 39:3 (2005),  87–91  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 39:3 (2005), 236–239  isi  scopus
2001
5. V. M. Manuilov, “On Asymptotic Homomorphisms into Calkin Algebras”, Funktsional. Anal. i Prilozhen., 35:2 (2001),  81–84  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 35:2 (2001), 148–150  isi  scopus
6. V. M. Manuilov, K. Thomsen, “The Connes–Higson map is an isomorphism”, Uspekhi Mat. Nauk, 56:4(340) (2001),  151–152  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:4 (2001), 756–757  isi  scopus
2000
7. V. M. Manuilov, K. Thomsen, “Asymptotically split extensions and $E$-theory”, Algebra i Analiz, 12:5 (2000),  142–157  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:5 (2001), 819–830
8. V. M. Manuilov, “On $C^*$-algebras related to asymptotic homomorphisms”, Mat. Zametki, 68:3 (2000),  377–384  mathnet  mathscinet  zmath  elib; Math. Notes, 68:3 (2000), 326–332  isi
9. V. M. Manuilov, “An example of a non-complemented Hilbert $W^*$-module”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2000, 5,  58–59  mathnet  mathscinet  zmath
1999
10. V. M. Manuilov, “Almost-representations and asymptotic representations of discrete groups”, Izv. RAN. Ser. Mat., 63:5 (1999),  159–178  mathnet  mathscinet  zmath; Izv. Math., 63:5 (1999), 995–1014  isi
11. V. M. Manuilov, “On Almost Representations of Groups $\pi\times{\mathbf Z}$”, Tr. Mat. Inst. Steklova, 225 (1999),  257–263  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 225 (1999), 243–249
1998
12. V. M. Manuilov, “An Invariant of a Pair of Almost Commuting Unbounded Operators”, Funktsional. Anal. i Prilozhen., 32:4 (1998),  88–91  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:4 (1998), 288–291  isi
13. V. M. Manuilov, A. S. Mishchenko, “Asymptotic and Fredholm representations of discrete groups”, Mat. Sb., 189:10 (1998),  53–74  mathnet  mathscinet  zmath; Sb. Math., 189:10 (1998), 1485–1504  isi  scopus
14. V. M. Manuilov, E. V. Troitskii, M. Frank, “Actions of groups and conditional expectations of finite index”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1998, 2,  30–34  mathnet  mathscinet  zmath
1997
15. V. M. Manuilov, “On Almost Commuting Operators”, Funktsional. Anal. i Prilozhen., 31:3 (1997),  80–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:3 (1997), 212–213  isi
16. V. M. Manuilov, “Diagonalization of compact operators on Hilbert modules over $C^*$-algebras of real rank zero”, Mat. Zametki, 62:6 (1997),  865–870  mathnet  mathscinet  zmath; Math. Notes, 62:6 (1997), 726–730  isi
17. V. M. Manuilov, “Spectrally stable relations”, Uspekhi Mat. Nauk, 52:2(314) (1997),  175–176  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 412–413  isi  scopus
18. V. M. Manuilov, “Diagonalization of operators over continuous fields of $C^*$-algebras”, Mat. Sb., 188:6 (1997),  99–118  mathnet  mathscinet  zmath; Sb. Math., 188:6 (1997), 893–911  isi  scopus
19. V. M. Manuilov, “Local minima of commutator norms in finite factors”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1997, 3,  25–28  mathnet  mathscinet  zmath
1996
20. V. M. Manuilov, “Representability of Functionals on Hilbert $C^*$-Modules”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  83–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 287–289  isi
1994
21. V. M. Manuilov, “On the Eigenvalues of the Perturbed Schrödinger Operator with Irrational Magnetic Flow”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  57–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 120–122  isi
22. V. M. Manuilov, “Diagonalization of compact operators in Hilbert modules over finite $W^*$-algebras”, Uspekhi Mat. Nauk, 49:2(296) (1994),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:2 (1994), 166–167  isi
1989
23. V. M. Manuilov, “On the group $K_0$ of a continuous family of algebras $A_\theta$”, Uspekhi Mat. Nauk, 44:3(267) (1989),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 206–207  isi
1988
24. V. M. Manuilov, “Natural homomorphisms in homology”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1988, 1,  89–91  mathnet  mathscinet  zmath
1986
25. V. M. Manuilov, “Algebraic duality between homology and cohomology”, Uspekhi Mat. Nauk, 41:3(249) (1986),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:3 (1986), 221–222  isi
26. V. M. Manuilov, “$K$-homology of $C^*$-algebras”, Mat. Sb. (N.S.), 131(173):4(12) (1986),  536–543  mathnet  mathscinet  zmath; Math. USSR-Sb., 59:2 (1988), 533–540

2001
27. A. A. Irmatov, O. B. Lupanov, V. P. Maslov, V. M. Manuilov, A. A. Mikhalev, V. A. Sadovnichii, Yu. P. Solov'ev, E. V. Troitskii, A. T. Fomenko, “Aleksandr Sergeevitch Mischenko”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, 5,  67–69  mathnet

Presentations in Math-Net.Ru
1. Инверсная полугруппа классов эквивалентности метрик на дублях
V. M. Manuilov
Noncommutative geometry and topology
September 17, 2020 17:45   
2. On the Baum-Connes conjecture
V. M. Manuilov
Algebraic topology and its applications. Postnikov memorial seminar
December 3, 2019 16:45
3. Metrics on doubles as an inverse semigroup
V. M. Manuilov
Algebras in Analysis
November 29, 2019 18:05
4. О С*-алгебрах типа Роу
V. M. Manuilov
Global analysis in modern theory of differential equations
April 23, 2019 13:30
5. On a $C^*$-algebra
V. M. Manuilov
Algebras in Analysis
November 30, 2018 18:05
6. Об аналоге кривизны Риччи для графов Кэли (по работе Бар-Натана, Дучина и Кропхоллера)
V. M. Manuilov
Noncommutative geometry and topology
April 5, 2018 16:45
7. Относительный индекс пары операторов с равным отклонением их символов от унитарности
V. M. Manuilov
Global analysis in modern theory of differential equations
April 3, 2018 17:30
8. О семействе представлений остаточно конечных групп
V. M. Manuilov
Noncommutative geometry and topology
February 15, 2018 16:45
9. О фактор-группе унитарной группы С*-алгебр по компоненте единицы
V. M. Manuilov
Noncommutative geometry and topology
December 7, 2017 16:50
10. Об одной модификации КК-бифунктора Каспарова
V. M. Manuilov
Noncommutative geometry and topology
September 21, 2017 16:45
11. О полугруппе Кунца
V. M. Manuilov
Noncommutative geometry and topology
May 18, 2017 16:45
12. Topological complexity of $C^*$-algebras
V. M. Manuilov
Algebras in Analysis
April 28, 2017 18:05
13. Еще одно описание Е-теории $С*$-алгебр
V. M. Manuilov
Noncommutative geometry and topology
April 13, 2017 16:45
14. K-theory and balanced pairs
V. M. Manuilov
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
November 17, 2016 14:00   
15. Extensions of C*-algebras
V. M. Manuilov
St. Petersburg Seminar on Representation Theory and Dynamical Systems
November 16, 2016 17:00
16. Топологическая сложность С*-алгебр
V. M. Manuilov
Noncommutative geometry and topology
September 22, 2016 16:45
17. Еще одно описание группы $К_1$
V. M. Manuilov
Noncommutative geometry and topology
April 14, 2016 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020